# SDR DALA2021101806421

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 92,643 hours, 41,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 DIFFICULTY OF ARMING AND DISARMING DOOR 4R. CORRECTIVE ACTION: R&R R4 GIRT BAR PER B757 AMM 25-66. OPS CHK NML. ARM/DISARM OPERATES NML. (1983718)
